Alert archive / Missouri / Tornado Warnings in 2022
Tornado Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 19, 2022, 3:09 PM CDT for Phelps County, Missouri. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 3:09 PM CDT (20:09 UTC)
- Expired
- May 19, 2022, 4:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Phelps County, MO
The radar
The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:19 PM CDT | TORNADO | 5 Nnw Lecoma, MO | A NWS STORM SURVEY CONCLUDED THAT AN EF-1 TORNADO, WITH PEAK WINDS OF 90 MPH, UPROOTED NUMEROUS TREES. A FEW TREES WERE SNAPPED. EYEWITNESS REPORT OF ROTATION ON THE GROUND. |
| May 19, 3:24 PM CDT | TSTM WND DMG | Doolittle, MO | WIND DAMAGE TO A GAS STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:51 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935
WFUS53 KSGF 192009
TORSGF
MOC161-192100-
/O.NEW.KSGF.TO.W.0012.220519T2009Z-220519T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
309 PM CDT Thu May 19 2022
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Central Phelps County in east central Missouri...
* Until 400 PM CDT.
* At 309 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 8
miles south of Newburg, or 13 miles northeast of Fort Leonard Wood,
moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Rolla... St. James...
Doolittle... Newburg...
Jerome... Northwye...
This includes Interstate 44 between mile markers 171 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3775 9194 3785 9202 3801 9199 3801 9197
3802 9196 3805 9189 3805 9170 3795 9153
TIME...MOT...LOC 2009Z 232DEG 29KT 3781 9196
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schaumann3 follow-up statements
854
WWUS53 KSGF 192034
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
334 PM CDT Thu May 19 2022
MOC161-192100-
/O.CON.KSGF.TO.W.0012.000000T0000Z-220519T2100Z/
Phelps MO-
334 PM CDT Thu May 19 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CENTRAL
PHELPS COUNTY...
At 334 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Rolla, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rolla... St. James...
Doolittle... Newburg...
Northwye...
This includes Interstate 44 between mile markers 174 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3780 9185 3789 9196 3802 9196 3805 9189
3805 9170 3795 9153
TIME...MOT...LOC 2034Z 230DEG 35KT 3797 9182
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schaumann963
WWUS53 KSGF 192052
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
352 PM CDT Thu May 19 2022
MOC161-192100-
/O.CON.KSGF.TO.W.0012.000000T0000Z-220519T2100Z/
Phelps MO-
352 PM CDT Thu May 19 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHERN
PHELPS COUNTY...
At 352 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 7 miles
northeast of Doolittle, or 7 miles northwest of Rolla, moving
northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rolla... St. James...
Doolittle... Northwye...
This includes Interstate 44 between mile markers 184 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3794 9174 3794 9186 3802 9196 3805 9189
3805 9170 3799 9159
TIME...MOT...LOC 2052Z 215DEG 21KT 3805 9183
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schaumann034
WWUS53 KSGF 192057
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
357 PM CDT Thu May 19 2022
MOC161-192107-
/O.EXP.KSGF.TO.W.0012.000000T0000Z-220519T2100Z/
Phelps MO-
357 PM CDT Thu May 19 2022
...THE TORNADO WARNING FOR NORTHERN PHELPS COUNTY WILL EXPIRE AT 400
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Tornado Watch remains in effect until 700 PM CDT for east central
Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3794 9174 3794 9186 3802 9196 3805 9189
3805 9170 3799 9159
TIME...MOT...LOC 2057Z 232DEG 29KT 3807 9179
$$
SchaumannWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 19, 2:41 PM CDT, 28 minutes earlier.
Area forecast discussion, May 19, 2:41 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Springfield MO 241 PM CDT Thu May 19 2022 Key Messages: 1. Strong to severe storms continue to move through our area through the afternoon. 2. Additional showers and storms late Friday through Saturday. 3. Much cooler Saturday and Sunday. 4. Wet weather returns late Monday. .SHORT TERM...(This evening through tonight) Issued at 120 PM CDT Thu May 19 2022 An MCV has moved into our area from the Plains this morning. A few earlier storms pulsed up to severe criteria but were limited by modest instability and shear. Storms have re-intensified earlier this afternoon and will continue to push east-northeast into the early evening hours. A brief clear slot allowed for better diurnal heating across SW Missouri to trigger growth. Better shear and instability will continue to build throughout the day to help storms grow upscale, producing up to 70 mph wind gusts and golf ball sized hail. There is also a low tornado threat with these storms, as highlighted by SPC's 5% tornado outlook. CAMs have been more bullish with their UH tracks in recent runs, and the 12Z HREF develops 0-3km SRH around 300 by mid afternoon. A few forecast hodographs indicate good low-level curvature and shear. A Tornado Watch has been issued for parts of our CWA until 7 PM tonight. Localized heavy rainfall and flooding will be possible for areas impacted by the strongest storms that may train over the same areas. MRMS estimates that over 1.5 inches of rain have already fallen over portions of Dade and Jasper counties as of 1:30 PM. Hourly rainfall rates up to 2.00 inches per hour are possible. Showers and storms should exit our area by this evening, followed by clearing skies overnight. .LONG TERM...(Friday through Thursday) Issued at 120 PM CDT Thu May 19 2022 A positively tilted upper-level trough will continue to slowly shift east during the day Friday. A deep surface low over the Great Lakes region will slide NE into Canada, bringing its strong attendant cold front and showers into central Missouri by late afternoon. A few strong to severe storms are possible out ahead of the front, as steep mid-level lapse rates and strong mid level flow can help organize some elevated storms that produce large hail and damaging wind gusts. A stout EML will limit convective initiation early on and has reduced confidence in the spatial coverage of storms. The greater potential for severe storm development will be late evening/night as the capping inversion erodes. The cold front is progged to stall over southern Missouri during the day Saturday, which will keep precipitation chances high. Areal coverage of showers will likely be greater Saturday than Friday. In addition to a Marginal risk for severe storms, localized flooding will also be possible. Ensembles show probabilities of PWATs > 1.5" of 60-80% across our CWA. Current forecast is for widespread 0.50-1.25 inches across the area from Friday through Saturday, but locally higher amounts are possible in the most robust storms. Temperatures will be much cooler behind the front, with overnight lows falling into the mid to upper 40s Saturday night. Showers may linger into Sunday morning depending on how quickly the front gets out of our influence. Expect clearing skies throughout the afternoon, with high temperatures topping out in the mid 60s. Another shortwave will make its way across the High Plains Monday morning. Most of the morning and early afternoon should remain dry given the lack of large scale forcing, but a few scattered showers are possible. Tuesday looks to be the wetter of the days, with precipitation chances continuing through the end of the forecast period. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1158 AM CDT Thu May 19 2022 Showers and storms will be ongoing at the beginning of the TAF period. Storms are expected to intensify through the early afternoon and could briefly reduce visibilities to IFR levels under the heaviest precipitation. Showers and storms will move northeast out of our area by mid-evening. Strong low-level wind shear up to 55-60 kt is expected after 0Z tonight at the sites. Expect gusty south winds up to 30 kt tomorrow morning. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Didio LONG TERM...Didio AVIATION...Didio
Hazardous weather outlook, May 19, 1:49 PM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 149 PM CDT Thu May 19 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 149 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Significant lightning risk. Limited excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms will continue for areas along and east of Highway 65 for the remainder of the afternoon. The strongest storms may be capable of producing up to golf ball sized hail, wind gusts up to 70 mph and potentially a few tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Storm chances will continue into Friday and Saturday as a slow moving cold front moves over the Ozarks. There will be an increased potential for flooding in addition to severe storms on Friday and Saturday. Another front will move northward from the Red River Valley into the Ozarks from Monday through Wednesday and will bring more storms to the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon for locations along and east of the Highway 65 corridor. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Rothstein
In the hours before
Local storm report, May 19, 10:37 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM TSTM WND DMG 1 NW SAINT JAMES 38.00N 91.62W
05/19/2022 PHELPS MO LAW ENFORCEMENT
REPORT OF A SIGN BLOWN INTO THE WEST-BOUND
LANES ON I-44 AT THE 195 MILE MARKER.
&&
SLMLocal storm report, May 19, 1:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 3 NNE NORTHVIEW 37.32N 92.98W
05/19/2022 M1.96 INCH WEBSTER MO MESONET
MESONET STATION CW2303 4 WSW MARSHFIELD.
&&
TEOLocal storm report, May 19, 1:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 2 E MASTERS 37.60N 93.62W
05/19/2022 M1.09 INCH CEDAR MO MESONET
MESONET STATION EW6435 FAIR PLAY 3 HOUR
RAINFALL TOTAL.
&&
TEOLocal storm report, May 19, 2:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FLOOD 1 N NORTHVIEW 37.31N 92.99W
05/19/2022 WEBSTER MO NWS EMPLOYEE
WATER FLOWING THROUGH LOW WATER CROSSING.
&&
ANGLESpecial weather statement, May 19, 2:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
256 PM CDT Thu May 19 2022
MOZ092-192030-
Wright MO-
256 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of southeastern Wright
County through 330 PM CDT...
At 256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Norwood, or 7 miles northwest of Mountain Grove, moving east at 45
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain Grove... Dawson...
Norwood... Hartville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Missouri.
&&
LAT...LON 3714 9253 3728 9251 3727 9225 3707 9226
TIME...MOT...LOC 1956Z 272DEG 40KT 3718 9240
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LindenbergLocal storm report, May 19, 3:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL ROLLA 37.95N 91.77W
05/19/2022 E0.70 INCH PHELPS MO PUBLIC
&&
ANGLEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:14 PM CDT | Special Weather Statement | SGF | Stone | 31 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 46 min |
| May 18, 8:36 PM CDT | Special Weather Statement | SGF | Taney | 24 min |
| May 18, 8:44 PM CDT | Areal Flood Advisory | SGF | Barry, Stone, Taney | 6 hr |
| May 18, 8:50 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 40 min |
| May 18, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 41 min |
| May 18, 9:23 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 46 min |
| May 18, 11:10 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 19, 6:26 AM CDT | Special Weather Statement | SGF | Newton | 34 min |
| May 19, 6:30 AM CDT | Special Weather Statement | SGF | Barton | 30 min |
| May 19, 6:53 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| May 19, 7:04 AM CDT | Special Weather Statement | SGF | Vernon | 26 min |
| May 19, 7:11 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 27 min |
| May 19, 7:33 AM CDT | Special Weather Statement | SGF | Taney | 27 min |
| May 19, 7:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Webster | 49 min |
| May 19, 8:20 AM CDT | Special Weather Statement | SGF | Webster | 25 min |
| May 19, 8:33 AM CDT | Special Weather Statement | SGF | Laclede | 27 min |
| May 19, 8:48 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 42 min |
| May 19, 8:59 AM CDT | River Flood Warning | SGF | St. Clair | 71 hr |
| May 19, 9:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 42 min |
| May 19, 9:22 AM CDT | Special Weather Statement | SGF | Texas | 23 min |
| May 19, 9:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 39 min |
| May 19, 12:12 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 63 min |
| May 19, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 49 min |
| May 19, 1:24 PM CDT | River Flood Warning | SGF | Vernon | 36 hr |
| May 19, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 66 min |
| May 19, 1:27 PM CDT | Areal Flood Advisory | SGF | Cedar, Dade, Greene, Jasper, Lawrence, Polk | 6 hr |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 47 min |
| May 19, 1:45 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Laclede, Lawrence, Webster, Wright | 6 hr |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 50 min |
| May 19, 2:29 PM CDT | Areal Flood Warning | SGF | Webster, Wright | 6 hr |
| May 19, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 59 min |
| May 19, 2:51 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 24 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SGF | Wright | 34 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Shannon, Texas | 42 min |
| May 19, 3:15 PM CDT | Areal Flood Warning | SGF | Laclede, Phelps, Pulaski, Wright | 6 hr |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 50 min |
| May 19, 3:47 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 28 min |
| May 19, 4:11 PM CDT | Tornado Warning | SGF | Shannon | 34 min |
| May 19, 6:56 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
Nearby
Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.